NWHSU logo Seminar Calendar SITE MAP
HELP
<< March 2017 >>
Mon Tue Wed Thu Fri Sat Sun
    1 2 3 4 5
6 7 8 9 10 11 12
13 14 15 16 17 18 19
20 21 22 23 24 25 26
27 28 29 30 31    

All Seminars will be held on campus at Northwestern unless otherwise noted. Schedule subject to change without notice please call 952-885-5446 to register before you attend.

 

March 4, 2017

Rock Tape:  Functional Movement Techniques Blades

Jon Mullholland, DC

8 hours, Sat., 8 a.m. – 5 p.m.

$550 DC/$385 Students

To register visit www.rocktape.com

March 4-5, 2017

Posture Assessment, Rehab and Therapy for Pain Relief, Performance and Aging Well

Steven Weiniger, DC

12 hours, Sat, Noon-6pm, Sun, 8am-2pm

$299 (by Feb 24), $329 after
1/2 price for CA/Staff, NW Faculty and Students

Lower Level Laser & Personal Injury:  Illuminating Concepts for Greater Practice Success

Jerome Rerucha, DC and Scott Tauber, DC, Harrisburg, PA

12 hours, Sat, 8am-5:30 p.m., Sun, 8 a.m. – 12:15 p.m.

$175 plus $75 for CE hours

To register visit www.erchonia.com

Optimizing Musculoskeletal Health

Robert Silverman, DC, Austin, TX

12 hours, Sat, 8 a.m. – 5:30 p.m., Sun, 8 a.m. – 12:15 p.m.

$175 plus $75 for CE hours

To register visit www.erchonia.com

March 9, 2017

Without a Doubt Series #6 of 10: Neuro & Endocrine Diagnosis and Support

Gregory W. Peterson, DC, DACBI

5 hours, Thurs, 1pm-6pm

$39. To register call Metabolic Managment 800-373-1373

March 11-12, 2017

Progressive Laser Academy (Advanced Seminar)

Jerome Rerucha, DC, San Jose or Oakland, CA

12 hours, Sat, 8 a.m. – 5:30 p.m., Sun, 8 a.m. – 12:15 p.m.

$249.  To register visit www.erchonia.com

Healthy Aging!

Dan Murphy, DC, Portland, OR

12 hours, Sat, 8 a.m. – 5:30 p.m., Sun, 8 a.m. – 12:15 p.m.

$99 plus $75 for CE hours

To register visit www.erchonia.com

Reversing Cognitive Decline: Advanced Clinical Training in Treating MCI and Alzheimer's

Various Instructors, Huntington Beach, CA

15 hours, Sat, 8am-5:30pm, Sun, 8 am - 5:30 p.m.

$1,800 Physicians and DCs, $1550 Non-Physicians

To register and detailed agenda visit www.functionalmedicine.org

March 13-17, 2017

Applying Functional Medicine in Clinical Practice (AFMCP)

Various instructors, Austin, TX

34 hours, Mon, 8 a.m. – 6 p.m., Tues, 8 a.m. – 6 p.m., Wed, 8 a.m. – 6 p.m., Thurs, 8 a.m. – 6 p.m., Fri, 8 a.m. – 5 p.m.

$3350 for Physician/$2830 Non-Physician

To register and detailed agenda visit www.functionalmedicine.org/afmcp

March 17-19, 2017

Massage Therapy for the Medically Complex

Karen Brezinka, NCTMB, Tammy Thorson, NCTMB, Hallie Barnhill, NCTMB

36 hours (24 in class - 12 online*); Fri, 8 a.m. - 5 p.m., Sat, 8 a.m. - 5 p.m., Sun, 8 a.m.-5 p.m.

$807.20
* We recommend you register one month prior to the start date of this class to allow time to complete the online component.  We will email you access information.

March 18-19, 2017

Chiropractic Neurology Diplomate #18 of 20: Neurological Rehab II: Sensory and Mental Disorders

Fred Clary, DC

17 hours (includes 1 X-ray, 1 PB), Sat, 8 a.m. – 8 p.m., Sun, 8 a.m. – 2 p.m.

$375

Inside-Out Health (Basic Laser seminar)

Robert Silverman, DC, Newport Beach, CA

12 hours, Sat, 8 a.m. – 5:30 p.m., Sun, 8 a.m. – 12:15 p.m.

$175 plus $75 for CE hours

To register visit www.erchonia.com

Take Aim at Chronic Pain – Conquering America’s Health Epidemics

Jerome Rerucha, DC, Destin or Panama City, FL

12 hours, Sat, 8 a.m. – 5:30 p.m., Sun, 8 a.m. – 12:15 p.m.

$175 plus $75 for CE hours

To register visit www.erchonia.com

Classical Clinical Acupuncture:  200-hour Certificate #13 of 14: Neurological Conditions

Bonnie Walker, DC, DiplAc, LAc

14 hours, Sat, 11 a.m. – 6 p.m., Sun, 8 a.m. – 3 p.m.

$400.  To register visit www.wellspringseminars.com

 

March 25, 2017

Fundamentals of Personal Injury Case Management

Scott Tabor, DC, Seattle/Tacoma, WA

6 hours, Sat. 9 a.m. - 4 p.m.

$99. To register call 888-924-7479 or www.aipip.com

March 25-26, 2017

Certified Chiropractic Extremity Practitioner #7 of 7: Global Extremity Assessment

John Downes, DC, CCSP

15 hours, Sat, 8 a.m. – 6 p.m., Sun, 8 a.m. – 2 p.m.

$375

Chiropractic Acupuncture Certificate #7 of 7

Peter Lichtenstein, DC, LAc

15 hours, Sat., 9 a.m. – 6 p.m., Sun, 8 a.m. – 4 p.m.

$299

NEW! Mastering Applied Kinesiology - Muscle Testing and Critical Concepts #2 of 4:
Mastering Pelvic Imbalances

Bob Rakowski, DC, CCN, DACBN, DIBAK

15 hours, Sat, 8 a.m. - 6 p.m., Sun, 8 a.m. - 1:45 p.m.

$300 DC, $150 CA/Staff/First Year/Students

Graston Technique Module 1

Instructor TBD

12 hours, Sat., 8:30 a.m. – 5 p.m., Sun, 8 a.m. – 1 p.m.

$650. To register visit www.grastontechnique.com

Graston Technique Module 2

Instructor TBD

14 hours, Sat., 8 a.m. – 5:30 p.m., Sun, 7:30 a.m. – 1:30 p.m.

$695. To register visit www.grastontechnique.com.

 

March 30 – April 2, 2017

Health and Wellness Symposium

Join us for our 2nd Annual event on campus at Northwestern Health Sciences University, on March 30-April 2, 2017. (Combines the Great River Symposium and Massage Therapy Winter Symposium)

Massage therapists and Acupuncturists together for one special event.  Engaging speakers, practice related vendors, great food and a chance to network with colleagues, fellow alumnus and new friends. 

Details available soon at http://www.nwhealth.edu/health-wellness-symposium/.

Acupuncture Track (Great River Symposium) – Thurs (March 30), Pre-conference, ($59), Fri, Sat, Sun (March 31-Apr 2), main conference, ($225), Sun afternoon (Apr 2), post-conference ($49) - earn up to 25 PDAs (includes 2 ethics)

Massage Therapy Track – Sat, April 1 – Sun, April 2, 2017 - $189 per person – earn up to 15 hours (includes 3 ethics)

  • Includes a joint lecture on the value of integrated health
  • Engaging speakers on a variety of topics
  • Hands-on workshops and demonstrations
  • Cadaver labs in Massage Track
  • New! Saturday evening reception at the Hilton Hotel

 

BACK TO TOP


 

Copyright © Northwestern Health Sciences University, 2501 W. 84th St., Bloomington, MN 55431, (952) 888-4777.
Send your questions/comments about the website to Northwestern Health Sciences University Web Coordinator.